Posted by NickD (22.214.171.124) on March 06, 2000 at 21:18:59:
In Reply to: Lidocaine and Valium Info needed posted by glenn on March 06, 2000 at 20:19:56:
was a clear liquid of a thick consistency if I recall, was suppose to lay down on a bed with my head hanging down over the side and pump in either a half or full eyedropper full, not the most comfortable position when having a cluster and the stuff left a terrible after taste in my mouth, doc said it would take awhile to work, but it never helped at all, think others on this site said about the same thing, Valium never helped me either, had an allergic reaction to it, but that's the worse part of clusters, sugar for one is poison for another. My best wishes to your daughter, I had much better success in coating my nose with OraJel, but another person I suggested this to said it made things much worse, don't know until you try and pray you don't get killed in the process.
Post a Followup